MathSciNet Relay Station
MathSciNet bibliographic data
MR148675 15.30
Parter, Seymour V.; Youngs, J. W. T. The symmetrization of matrices by diagonal matrices. J. Math. Anal. Appl. 4 1962 102–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement